Ask an Eye Doctor and Get an Answer ASAP
Do you know the name of the drops they gave you.
It is not uncommon for the redness to go away and return using that drop.
Apparently that treatment is not working for you.
you probably would beneft from a steroid drop treatment ,such as alrex,
to start with to calm things down and then to be switched over to
a prescription allergy drop such as patanol if needed.
The best thing would be to try to have the ER refer you to an eye doctor
thet could better evaluate your situation and confirm that it truly I an allergic conjunctivitis.
If as long as it is just itchiness that you have been having then it is an allergic conjunctivitis
Well that is just thing,it depends how severe the conjunctivitis was to star wih.
But thatbeing said if the itchiness has gone away there is acouple of things gong on.
for sure with thid=s drop you will get rebound redness meaning that the redness goes away but returns once the drop wears off. dditionally this drp can cause dryness of youreyes.
So now the question is , is the redness you have now related to allergies or the effects of the drops
So stopping the drop and use artificial tears till you can see the eye doctor would be a good idea in which case the eye doctor may tell to keep using the tears or may star you on a steroid as I mentioned before
I hope this answers your questions.f so please feel free to rate the responses otherwise feel free to ask more questions